About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 698270, 13 pages
http://dx.doi.org/10.1155/2012/698270
Research Article

Complexity of a Duopoly Game in the Electricity Market with Delayed Bounded Rationality

College of Management and Economics, Tianjin University, Tianjin 300072, China

Received 2 May 2012; Accepted 21 November 2012

Academic Editor: Mingshu Peng

Copyright © 2012 Junhai Ma and Hongliang Tu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Junhai Ma and Hongliang Tu, “Complexity of a Duopoly Game in the Electricity Market with Delayed Bounded Rationality,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 698270, 13 pages, 2012. doi:10.1155/2012/698270